A quasi-Newton strategy for the sSQP method for variational inequality and optimization problems release_uas3nkctz5dz5lxcijfmwbkoia

by Damián Fernández

Published in Mathematical programming by Springer Nature.

2011   Volume 137, Issue 1-2, p199-223

Archived Files and Locations

application/pdf  343.1 kB
file_bgyxakhnvna37bikrtic6sf2b4
web.archive.org (webarchive)
pdfs.semanticscholar.org (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2011-10-08
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0025-5610
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2151fafc-eb7b-435a-9e1b-11097dd90b7b
API URL: JSON